MAUDE Adverse Event Report: CLEARCORRECT CLEARCORRECT SYSTEM; CLEAR PLASTIC ORTHODONTIC ALIGNER

CLEARCORRECT CLEARCORRECT SYSTEM; CLEAR PLASTIC ORTHODONTIC ALIGNER
Lot Number 669759
Medical Device Problem Codes Insufficient Device Problem Information (3190); Patient Device Interaction Problem (4001)
Health Effect - Clinical Code Hypersensitivity/Allergic reaction (1907)
Date of Event 04/10/2025
Type of Reportable Event Serious Injury
Event or Problem Description
"patient presents an allergic reaction.What is the current step and arch being discussed? both.· presence of a rash? itchy.· presence of sores? no.· presence of swelling? yes.· presence of fever? no.· difficulty breathing? no.· known allergy to plastic? no.· any allergies to disinfectants? no.· was the product rinsed at seating? water.· what was used to clean the product? water.· does the product appear to be clean? no.· has the patient seen an allergist or their primary care physician? no.· if the patient has been diagnoses, what were the results? bees.· what measure were taken to alleviate the reaction? stopped wearing it, tylenol.· include a photo of the issue.· is the product being returned? no.".
 
Additional Manufacturer Narrative
Clearcorrect findings: a review of case #(b)(4) shows the patient started treatment in (b)(6) of 2021.The patient has not experienced any issues with the devices prior to phase 5, the most recent phase received by the customer on (b)(6) 2024.Patient has discontinued use of the devices.No changes have been made to the manufacturing process or materials that would result in potential reactions.Allergic reactions are a documented undesired side-effect of clear aligner therapy which are closely monitored via post-market surveillance.The trending data shows no negative impacts to risk/benefit, and the occurrence rate is within the expected range.Information provided by the customer: what is the current step and arch being discussed? both.· presence of a rash? itchy.· presence of sores? no.· presence of swelling? yes.· presence of fever? no.· difficulty breathing? no.· known allergy to plastic? no.· any allergies to disinfectants? no.· was the product rinsed at seating? water.· what was used to clean the product? water.· does the product appear to be clean? no.· has the patient seen an allergist or their primary care physician? no.· if the patient has been diagnoses, what were the results? bees.· what measure were taken to alleviate the reaction? stopped wearing it, tylenol.· include a photo of the issue.· is the product being returned? no.Clinical evaluation: the complaint is of itchiness and swelling, however it is not clear where this sensation was located or even if it was intraoral.No photographs were provided.The medical history shows the patient was diagnosed with an allergy to bees.At this time, aligner wear has been discontinued and the sensation alleviated but the patient has not been referred to a physician for evaluation.With the little information provided there it is no cause and effect relationship can be established.Further evaluation and documentation are warranted.

Brand Name
CLEARCORRECT SYSTEM
Common Device Name
CLEAR PLASTIC ORTHODONTIC ALIGNER
Manufacturer (Section D)
CLEARCORRECT
21 cypress blvd
suite 1010
round rock TX 78665
Manufacturer (Section G)
CLEARCORRECT
21 cypress blvd
suite 1010
round rock TX 78665
Manufacturer Contact
david jue
21 cypress blvd
suite 1010
round rock, TX 78665
8883313323
MDR Report Key21855083
Report Number3007130440-2025-00004
Device Sequence Number11941880
Product Code NXC
UDI-Device IdentifierD865REF03001
UDI-Public+D865REF03001/$$52522124437974/16D20240209
Combination Product (Y/N)N
Initial Reporter StateMD
Initial Reporter CountryUS
PMA/510(K) Number
K113618
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Notification
Type of Report Initial
Report Date (Section B) 04/10/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date08/09/2025
Device Lot Number669759
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/10/2025
Initial Report FDA Received Date04/17/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/29/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age69 YR
Patient SexUnknown